# SDR DHL2005784548

- Difficulty date: May 18, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- Aircraft time: 59,611 hours, 33,246 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND VERTICAL STAB SLANT WEB AT 1303 LOWER RIGHT CORNER CRACKED STA 1303, FRAME SECTION ABOVE CENTER INLET DUCT.  COMPLIED WITH COTNEY AEROSPACE EA: EAZ04-1 REV : A, 8110-3 DATED 6/8/05.  STOP DRILLED CRACK ON VERT STAB WEB BS 1303 RBL 22 IAW 727 SRM 51-10-1 AND S/B 727-53-0094.
